# SDR UALA2012102206022

- Difficulty date: October 21, 2012
- Submitted: October 25, 2012
- Operation: Air carrier
- Aircraft: N513UA
- Make and model: Boeing 757222
- Aircraft serial: 24810
- Aircraft time: 72,288 hours, 27,072 cycles
- Engine: Pwa PW2037
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Pressure Deck
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STA 1681 PRESSURE DECK CORRODED AT PREVIOUS REPAIRR BETWEEN RBL 12 AND RBL 46.  MAJOR REPAIR ACCOMPLISHED:  REMOVED PREVIOUS REPAIR & INSTALLED NEW REPAIR DOUBLER PER ECRA 5330-04259.
